# SDR AALA200803170

- Difficulty date: December 22, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 58,812 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6030451
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  REPLACED BATTERY PACK IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
